Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19853
Title: Numerical technique for studying stochastic resonance
Authors: Tretyakov, MV
First Published: Apr-1998
Citation: PHYSICAL REVIEW E, 1998, 57 (4), pp. 4789-4794
DOI Link: 10.1103/PhysRevE.57.4789
ISSN: 1063-651X
Links: http://hdl.handle.net/2381/19853
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.